# SDR UIEA2019102105763

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,160 hours, 21,744 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE/OVERHEAT SYSTEM ILLUMINATED ON SHORT FINAL.( PERFORMED AUTOMATIC FIRE/OVERHEAT TEST, TEST GOOD PER B767 AMM 26-10-00. )
